Solvability and Trajectory-Final Controllability of Pseudohyperbolic Systems

Authors

  • D. A. Nomirovs'kii

Abstract

We consider the problem of solvability and optimization for a pseudohyperbolic operator of the general form. We prove theorems on existence and uniqueness for various right-hand sides of the equation. The results obtained are applied to the problem of trajectory-final controllability.

Published

25.03.2005

Issue

Section

Research articles

How to Cite

Nomirovs'kii, D. A. “Solvability and Trajectory-Final Controllability of Pseudohyperbolic Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 3, Mar. 2005, pp. 366–376, https://umj.imath.kiev.ua/index.php/umj/article/view/3604.